See Alike in...

Alike App

Browser

Cuz

549d

Just had a lot of tests done bloodwork everything everything came out great but still feel dizzy, legs rubbery I don’t know they say I’m OK. What do you do now?

    • luv2mypuppers

      541d

      Hello. Do you check your sugars regularly? I get that exact feeling when my sugars are lower than usual.

    • Big_Country

      549d

      Cuz have they checked your heart to make sure you are having A-fibrillation or pots

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion